# SDR AALA202212287400

- Difficulty date: December 18, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N8009T
- Make and model: Airbus A319-115
- Aircraft serial: 5788
- Aircraft time: 25,441 hours, 11,960 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bearing
- Condition: Worn
- Location: H/Stab Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND HORIZONTAL STABILIZER NR 4 ELEVATOR HINGE FITTING BEARING WORN.  MAINTENANCE REPLACED HINGE FITTING IAW AMM 55-16-42.
